# SDR CALA2013101892169

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 90,280 hours, 14,306 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 140T211266
- Part serial: 10
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT FRAME LOWER STOP FITTING NR 10 HAD INTERIM REPAIR ACCOMPLISHED DURING C-14 CHECK IN TPA IAW ECRA 5360-01181.  R & R FRAME STOP FITTING AT AFT CARGO AFT FRAME NR 10 IAW B767 SRM 51-40-02.  RIG CHECKED GOOD AT NR 10 STOP FITTING IAW B767 MM 52-35-00.
